Open Access
Translator Disclaimer
April 2009 The asymptotic distribution of a cluster-index for i.i.d. normal random variables
Yannis G. Yatracos
Ann. Appl. Probab. 19(2): 585-595 (April 2009). DOI: 10.1214/08-AAP553

Abstract

In a sample variance decomposition, with components functions of the sample’s spacings, the largest component Ĩn is used in cluster detection. It is shown for normal samples that the asymptotic distribution of Ĩn is the Gumbel distribution.

Citation

Download Citation

Yannis G. Yatracos. "The asymptotic distribution of a cluster-index for i.i.d. normal random variables." Ann. Appl. Probab. 19 (2) 585 - 595, April 2009. https://doi.org/10.1214/08-AAP553

Information

Published: April 2009
First available in Project Euclid: 7 May 2009

zbMATH: 1166.60030
MathSciNet: MR2521880
Digital Object Identifier: 10.1214/08-AAP553

Subjects:
Primary: 60F05

Keywords: Extreme values , Gumbel distribution , spacings

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.19 • No. 2 • April 2009
Back to Top